# SDR A6WA200540362

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 8,670 hours, 7,486 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Dcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, UPON FLAP RETRACTION, FLAP FAIL CAUTION MESSAGE APPEARED ON ED1 FLAP POSITION INDICATION ON ED1 READS ZERO DEGREES, FLIGHT CONTROL PAGE ALSO READS ZERO ON ED2.  RETURN TO DEPARTURE FOR (FLAP ZERO LANDING).  FOUND GROUND PROXIMITY MESSAGE ON MDC CH1 AND CH2.  SHOOK WIRING FROM LT BPSU TO FECU -  NO DEFECTS.  EXCEPT POT NR 6GH7 OUT OF TOLERANCE.  ADJ FECU POT 6.7 IAW.  REMOVED AND REPLACED DCU NR 1, OK FOR SERVICE.  HES INSPECTION NOT REQUIRED IAW MM.  (K)
